# SDR DALA2023032902426

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 83,310 hours, 29,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 ***DTE REQUIRED*** B757-200 / FUSELAGE / SKIN / FS 1350, S-1 TO S-2L / IDTV DEMOD / OVERSIZED FASTENER. CORRECTIVE ACTION: REF ERA 607328-14. (2691047)
